It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Blood and Blood Vessel Board Index
Pages: 1Showing 1 - 8 of 8 for bruising and warfarin. (0.104 seconds)


... h your doctor. As long as you are within your target range, you will be fine. When they call with your dosage change after labs, always ask for your INR number and I would suggest you keep a record of INR's and dosage changes. ... (13 replies)
... h your doctor. As long as you are within your target range, you will be fine. When they call with your dosage change after labs, always ask for your INR number and I would suggest you keep a record of INR's and dosage changes. ... (13 replies)
... but the needle is thin and easy to get used to after a while. Bruising where the shot is taken is common, but seems to heal relatively quickly. ... (12 replies)

... You will find that bruising is a problem too. ... (2 replies)
... I have FVL. I have had enough events to require using warfarin to maintain my INR between 3.5 and 4. ... (16 replies)
... It doesn't take much to cause bruising when you are on a blood thinner...you might of bumped your leg in your sleep. There is nothing wrong as long as it stops getting larger. ... (1 replies)
... I just got out of the hospital about 1 month ago for severe clots in my lungs, abdomen. and leg. I still have one in my leg that the doc said could take about 3 months to disolve. I take 75 mg of Plavix per day and am also taking Warfarin. ... (5 replies)
... It took three weeks of shots plus the warfarin to bring her INR to 2.5. Plus the shots cause bruising all over the abdomen. The Heperin may cost less, I really don't know. ... (26 replies)


Associated Tags: blood, clot, dvt

Pages: 1

All times are GMT -7. The time now is 10:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!